# SDR AALA202008209008

- Difficulty date: August 19, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A321-231
- Aircraft serial: 6252
- Aircraft time: 20,123 hours, 5,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 146636
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - L4 DOOR EMERGENCY EXIT LIGHTS DO NOT COME ON WHEN COMMANDED.  REMOVED AND REPLACED AFT CENTER EPSU (EMERGENCY POWER SUPPLY UNIT) 13WL PER AMM 33-51-38, AND JOB CARD 2827, OPERATIONAL CHECK GOOD.
